# SDR DLM88010281

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 26,373 hours, 20,730 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT AT 2500 FT SMELLED STRONG ELECTRICAL BURNING ODOR.  CONFIRMED BY F/A IN AFT OF A/C.  TURNED OFF GALLEY PWR AS PRECAUTION AND SMELL DISSIPATED.  MTC INSPD TAIL COMPRT-BAG BINS-CBN-POWERED ALL GALLEY EQUIP AND INSPD CB PNL BEHIND CAPT SEAT AND E/E COMPT AND ALL WAS NORMAL, NO ELECTRICAL ODOR DETECTED.  RAN ENGS AND APU PNEUS FOR AIR COND OPRN NO ODOR DETECTED.
